Share Facebook


06-28-2017, 11:40 PM   #1
Donna santiago
 
Join Date: Jun 2017
Location: Fort dodge, Iowa
Ra

I am doing remicade for my ra it wil be my first time I am scared I don't know how I would feel and am I gonna loose my hair or what could happen !
07-03-2017, 10:16 PM   #2
Lady Organic
Forum Monitor
 
Lady Organic's Avatar
Hello and welcome!
Stay positive, I know trying a new big med is scary, but its only a minority of people who will have bad reactions. I dont recall massive hair loss as common possible side effect of remicade. Most will do well and this medication can possibly really help you Good luck.
__________________
''UC-like Crohn's'' since 2001:
on: 25mg 6-MP (purinethol)+ B12 shots
minor hands/wrists chronic arthritis since 01/2013

Diet: ''IBD-AID'' : http://www.nutritionj.com/content/13/1/5+ organic food only
suppl Curcuminoid extract, Inulin,psyllium, apple pectin, Vitamin D

past meds:
pred 50mg, 5-ASA, cortifoam, Imuran (failed) Purinethol (success) methotrexate (failed CD and arthritis).
Reply

Thread Tools


All times are GMT -5. The time now is 09:03 AM.
Copyright 2006-2017 Crohnsforum.com